# SDR HNAA2013012800026

- Difficulty date: January 28, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 50,892 hours, 56,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SIDEWALL TOP SIGN AT ROW 1DF IS DIM.  R & R EMERGENCY LIGHT AT TOP SIDEWALL SIGN. OPS CHECKED GOOD.
